# SDR AALA201708099001

- Difficulty date: August 6, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A321-211
- Aircraft serial: 1465
- Aircraft time: 56,435 hours, 21,068 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516317
- Condition: Unserviceable
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED TIME CHANGE OF L4 DOOR SLIDE, SLIDE WAS BAD FROM STOCK. INSTALLED SLIDE THAT WAS PREVIOUSLY ON A/C IAW AMM 25-62-44, OPS CHECK GOOD.
